Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 867313, 19 pages
http://dx.doi.org/10.1155/2014/867313
Research Article

Dynamic Behaviors of a Discrete Lotka-Volterra Competition System with Infinite Delays and Single Feedback Control

1College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350116, China
2Department of Mathematics, Ningde Normal University, Fujian 352100, China

Received 21 May 2014; Revised 28 July 2014; Accepted 28 July 2014; Published 14 October 2014

Academic Editor: Ming Mei

Copyright © 2014 Liang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Zhao, Xiangdong Xie, Liya Yang, and Fengde Chen, “Dynamic Behaviors of a Discrete Lotka-Volterra Competition System with Infinite Delays and Single Feedback Control,” Abstract and Applied Analysis, vol. 2014, Article ID 867313, 19 pages, 2014. doi:10.1155/2014/867313